# SDR IPXA2015042988474

- Difficulty date: April 20, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 21,583 hours, 14,219 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N00012
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, RT HORIZONTAL STABILIZER UPPER SURFACE HAS 2 EA DENTS APPROX FS 210.0939 IN FWD OF FWD SPAR AND FS211.093 12 IN FWD OF THE FWD SPAR.  THESE DENTS COMBINED HAVE MORE THAN 1.5 IN DAMAGE IN A 1 SQUARE FT AREA REPAIRED IAW SRM 
51-70-10-2R & REPAIR 2 WITH METAL HOTBOND.
